# SDR UALA2010121304526

- Difficulty date: December 11, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 54,996 hours, 20,422 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Out Of Position
- Location: Row 8def
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MASKS DOWN ROW 8DEF. REPACKED O2 MASKS, TEST PER MM. SEATS INOP. UNTIL TEST IN COMPLETE. O2 DOOR SECURED CLOSE WITH TAPE.
